MAUDE Adverse Event Report: VYAIRE MEDICAL AVEA VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL AVEA VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number AVEA
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Any additional information provided by the customer will be included in a follow up report.At this time, vyaire has not received the suspect device/component for evaluation.
 
Event or Problem Description
The customer reported that the avea ventilator has no display during start up.The uim touchscreen stays black and the unit does not boot up.There was no patient involvement in this event.
 
Additional Manufacturer Narrative
Vyaire complaint number: (b)(4).H10: vyaire medical was able to duplicate the reported problem.However, root cause cannot be determined at this time and control board assembly will be held for possible trend study.

Brand Name
AVEA VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa, il
MDR Report Key9931793
Report Number2021710-2020-11615
Device Sequence Number11700467
Product Code CBK
UDI-Device Identifier10846446000351
UDI-Public(01)10846446000351(11)20051215
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103211
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAVEA
Device Catalogue Number17212-00
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/09/2020
Supplement Date Received by Manufacturer06/22/2020
Initial Report FDA Received Date04/06/2020
Supplement Report FDA Received Date07/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1